Centres and limit cycles for an extended Kukles system

H...............H

Show simple item record

dc.contributor.author Hill, Joe M.
dc.contributor.author Lloyd, Noel G.
dc.contributor.author Pearson, Jane M.
dc.date.accessioned 2008-11-07T08:46:29Z
dc.date.available 2008-11-07T08:46:29Z
dc.date.issued 2007
dc.identifier.citation Hill , J M , Lloyd , N G & Pearson , J M 2007 , ' Centres and limit cycles for an extended Kukles system ' Electronic Journal of Differential Equations , vol 2007 , 119 , pp. 1-23 . en
dc.identifier.issn 1072-6691
dc.identifier.other PURE: 83225
dc.identifier.other dspace: 2160/882
dc.identifier.uri http://hdl.handle.net/2160/882
dc.identifier.uri http://ejde.math.txstate.edu en
dc.description Hill, Joe M., Lloyd, Noel G., Pearson, Jane M., 'Centres and limit cycles for an extended Kukles system', Electronic Journal of Differential Equations, Vol. 2007(2007), No. 119, pp. 1-23. en
dc.description.abstract We present conditions for the origin to be a centre for a class of cubic systems. Some of the centre conditions are determined by finding complicated invariant functions. We also investigate the coexistence of fine foci and the simultaneous bifurcation of limit cycles from them. en
dc.format.extent 23 en
dc.language.iso eng
dc.relation.ispartof Electronic Journal of Differential Equations en
dc.title Centres and limit cycles for an extended Kukles system en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Vice-Chancellor's Office en
dc.contributor.institution Mathematics and Physics en
dc.description.status Peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account